Now showing items 1-20 of 43

    • Educational games to enhance museum visits for schools 

      Bossavit, Benoît Upna; Pina Calafi, Alfredo; Sánchez Gil, Isabel; Urtasun, Aitziber (National Taiwan Normal University, 2018)   Artículo / Artikulua  OpenAccess
      Museums usually look for new educational tools to enhance their exhibition. The Oteiza's museum in Navarre (Spain) especially gives importance to the dissemination of Jorge Oteiza's work to children at schools. Consequently, ...
    • Implementation and operational analysis of an interactive intensive care unit within a smart health context 

      López Iturri, Peio Upna; Aguirre Gallego, Erik Upna; Trigo Vilaseca, Jesús Daniel; Astrain Escola, José Javier Upna; Azpilicueta Fernández de las Heras, Leyre Upna; Serrano Arriezu, Luis Javier Upna; Villadangos Alonso, Jesús Upna; Falcone Lanas, Francisco Javier Upna (MDPI, 2018)   Artículo / Artikulua  OpenAccess
      In the context of hospital management and operation, Intensive Care Units (ICU) are one of the most challenging in terms of time responsiveness and criticality, in which adequate resource management and signal processing ...
    • Dynamics of axially symmetric perturbed Hamiltonians in 1:1:1 resonance 

      Carrasco, Dante; Palacián Subiela, Jesús Francisco Upna; Vidal Díaz, Claudio; Vidarte, Jhon; Yanguas Sayas, Patricia Upna (Springer, 2018)   Artículo / Artikulua  OpenAccess
      We study the dynamics of a family of perturbed three-degree-of-freedom Hamiltonian systems which are in 1:1:1 resonance. The perturbation consists of axially symmetric cubic and quartic arbitrary polynomials. Our analysis ...
    • An efficient numerical method for singularly perturbed time dependent parabolic 2D convection-diffusion systems 

      Clavero, C.; Jorge Ulecia, Juan Carlos (Elsevier, 2018)   Artículo / Artikulua
      In this paper we deal with solving efficiently 2D linear parabolic singularly perturbed systems of convection–diffusion type. We analyze only the case of a system of two equations where both of them feature the same diffusion ...
    • An extension of the multiple Erdélyi-Kober operator and representations of the generalized hypergeometric functions 

      Karp, D. B.; López García, José Luis (De Gruyter, 2018)   Artículo / Artikulua  OpenAccess
      In this paper we investigate the extension of the multiple Erd elyi-Kober fractional integral operator of Kiryakova to arbitrary complex values of parameters by the way of regularization. The regularization involves ...
    • A note on the asymptotic expansion of the Lerch’s transcendent 

      Cai, Xing Shi; López García, José Luis (Taylor & Francis, 2018)   Artículo / Artikulua  OpenAccess
      In Ferreira and López [Asymptotic expansions of the Hurwitz–Lerch zeta function. J Math Anal Appl. 2004;298(1):210–224], the authors derived an asymptotic expansion of the Lerch's transcendent Φ(z,s,a) for large |a|, valid ...
    • Singular reduction of resonant Hamiltonians 

      Meyer, Kenneth Ray; Palacián Subiela, Jesús Francisco Upna; Yanguas Sayas, Patricia Upna (IOP PublishingLondon Mathematical Society, 2018)   Artículo / Artikulua  OpenAccess
      We investigate the dynamics of resonant Hamiltonians with n degrees of freedom to which we attach a small perturbation. Our study is based on the geometric interpretation of singular reduction theory. The flow of the ...
    • Oscillatory motions in restricted N-body problems 

      Alvarez-Ramírez, Martha; Rodríguez García, Antonio Upna; Palacián Subiela, Jesús Francisco Upna; Yanguas Sayas, Patricia Upna (Elsevier, 2018)   Artículo / Artikulua
      We consider the planar restricted N-body problem where the N−1 primaries are assumed to be in a central configuration whereas the infinitesimal particle escapes to infinity in a parabolic orbit. We prove the existence of ...
    • Convergent and asymptotic methods for second-order difference equations with a large parameter 

      Ferreira, Chelo; López García, José Luis; Pérez Sinusía, Ester (Springer, 2018)   Artículo / Artikulua  OpenAccess
      We consider the second-order linear difference equation y(n+2)−2ay(n+1)−Λ2y(n)=g(n)y(n)+f(n)y(n+1) , where Λ is a large complex parameter, a≥0 and g and f are sequences of complex numbers. Two methods are proposed to find ...
    • The asymptotic expansion of the swallowtail integral in the highly oscillatory region 

      Ferreira, Chelo; López García, José Luis; Pérez Sinusía, Ester (Elsevier, 2018)   Artículo / Artikulua
      The mathematical models of many short wavelength phenomena, specially wave propagation and optical diffraction, contain, as a basic ingredient, oscillatory integrals with several nearly coincident stationary phase or ...
    • Uniform convergent expansions of the Gauss hypergeometric function in terms of elementary functions 

      Ferreira, Chelo; López García, José Luis; Pérez Sinusía, Ester (Taylor & Francis, 2018)   Artículo / Artikulua  OpenAccess
      We consider the hypergeometric function 2F1(a, b; c; z) for z ∈ C \ [1,∞). For Ra ≥ 0, we derive a convergent expansion of 2F1(a, b; c; z) in terms of the function (1 − z)−a and of rational functions of z that is uniformly ...
    • Uniform representation of the incomplete beta function in terms of elementary functions 

      Ferreira, Chelo; López García, José Luis; Pérez Sinusía, Ester (Kent State UniversityJohann Radon Institute (RICAM), 2018)   Artículo / Artikulua  OpenAccess
      We consider the incomplete beta function Bz(a, b) in the maximum domain of analyticity of its three variables: a, b, z ∈ C, −a /∈ N, z /∈ [1, ∞). For <b ≤ 1 we derive a convergent expansion of z−aBz(a, b) in terms of the ...
    • The use of two-point Taylor expansions in singular one-dimensional boundary value problems I 

      Ferreira, Chelo; López García, José Luis; Pérez Sinusía, Ester (Elsevier, 2018)   Artículo / Artikulua
      We consider the second-order linear differential equation (x + 1)y′′ + f(x)y′ + g(x)y = h(x) in the interval (−1, 1) with initial conditions or boundary conditions (Dirichlet, Neumann or mixed Dirichlet-Neumann). The ...
    • Asymptotic and convergent expansions for solutions of third-order linear differential equations with a large parameter 

      Ferreira, Chelo; López García, José Luis; Pérez Sinusía, Ester (Shanghai Normal UniversityWilmington Scientific Publisher, 2018)   Artículo / Artikulua  OpenAccess
      In previous papers [6–8,10], we derived convergent and asymptotic expansions of solutions of second order linear differential equations with a large parameter. In those papers we generalized and developed special cases not ...
    • Convergent expansions of the Bessel functions in terms of elementary functions 

      López García, José Luis; Pagola Martínez, Pedro Jesús (Springer US, 2018)   Artículo / Artikulua  OpenAccess
      We consider the Bessel functions Jν (z) and Yν (z) for ν > −1/2 and z ≥ 0. We derive a convergent expansion of Jν (z) in terms of the derivatives of (sin z)/z, and a convergent expansion of Yν (z) in terms of derivatives ...
    • New asymptotic expansion and error bound for Stirling formula of reciprocal Gamma function 

      Pagola Martínez, Pedro Jesús (Ele-Math, 2018)   Artículo / Artikulua  OpenAccess
      Studying the problem about if certain probability measures are determinate by its moments [4, 8, 10] is useful to know the asymptotic behavior of the probability densities for large values of argument. This requires, ...
    • Order barrier for low-storage DIRK methods with positive weights 

      Higueras Sanz, Inmaculada Upna; Roldán Marrodán, Teodoro Upna (Springer, 2018)   Artículo / Artikulua  OpenAccess
      In this paper we study an order barrier for low-storage diagonally implicit Runge-Kutta (DIRK) methods with positive weights. The Butcher matrix for these schemes, that can be implemented with only two memory registers in ...
    • Eventual consistency: origin and support 

      Muñoz Escoí, Francesc D.; García Escrivá, José Ramón; Sendra Roig, Juan Salvador; Bernabéu Aubán, José M.; González de Mendívil Moreno, José Ramón Upna (Slovak Academy of Sciences, Institute of Informatics, 2018)   Artículo / Artikulua  OpenAccess
      Eventual consistency is demanded nowadays in geo-replicated services that need to be highly scalable and available. According to the CAP constraints, when network partitions may arise, a distributed service should choose ...
    • Spatial characterization of radio propagation channel in urban vehicle-to-infrastructure environments to support WSNs deployment 

      Granda, Fausto; Azpilicueta Fernández de las Heras, Leyre Upna; Vargas Rosales, César; López Iturri, Peio Upna; Aguirre Gallego, Erik Upna; Astrain Escola, José Javier Upna; Villadangos Alonso, Jesús Upna; Falcone Lanas, Francisco Javier Upna (MDPI, 2017)   Artículo / Artikulua  OpenAccess
      Vehicular ad hoc Networks (VANETs) enable vehicles to communicate with each other as well as with roadside units (RSUs). Although there is a significant research effort in radio channel modeling focused on vehicle-to-vehicle ...
    • Challenges in wireless system integration as enablers for indoor context aware environments 

      López Iturri, Peio Upna; Aguirre Gallego, Erik Upna; Azpilicueta Fernández de las Heras, Leyre Upna; Astrain Escola, José Javier Upna; Villadangos Alonso, Jesús Upna; Falcone Lanas, Francisco Javier Upna (MDPI, 2017)   Artículo / Artikulua  OpenAccess
      The advent of fully interactive environments within Smart Cities and Smart Regions requires the use of multiple wireless systems. In the case of user-device interaction, which finds multiple applications such as Ambient ...